# SDR SWAA2021081190443

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 814
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS814 RBL13 WL158. ; / [01] REMOVED CORROSION ON TRACK AT AFT CARGO BAY BS814 RBL13 WL158 IN L= 1.140' * W= 0.920' * D= 0.014' FROM ORIGINAL THICKNESS OF 0.075'. TO BE OUT LIMITS IAW SRM 53-00-53-1A-2. CORROSION ON TRACK AT AFT CARGO BAY BS814 RBL13 WL158 IN L= 1.140' * W= 0.920' * D= 0.014' FROM ORIGINAL THICKNESS OF 0.075'. TO BE OUT LIMITS IAW SRM 53-00-53-1A-2. TOOLING ID:ATS1672 SN:65092939 DATE:03/2021 DUE: 03/2022; [04] TRACK AT AFT CARGO BAY BS814 RBL13 WL158 TO BE REPAIRED BY REPLACEMENT DUE TO SURROUNDING CORROSION DAMAGE AND INSTALLED ON CUSTOMER CARD TTG8Q005NRZM; [05] ALL WORK TO BE ACCOMPLISHED ON SWA CUSTOMER CARD TTG8Q005NL7R; [06] REMOVED TRACK AT AFT CARGO BAY BS747 - BS 847 RBL13 WL158 F.O.M. IAW SRM 53-00-53-2R-3; [07] ET INSPECTED HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [08] LOCATED AND DRILLED NEW TRACK FROM BS 747 TO BS 887 AND FABRICATED NEW FWD SPLICE AT BS 747 TO BS 747+7 OUT OF MATERIAL BAC 1509-100688 #7050 T6 IAW SRM 53-00-53-2R-3 REPAIR 3; DWG 146A7500 ID 0026 REV A;
